# SDR AALA202203035792

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 42,171 hours, 16,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R ARMING HANDLE LOOSE. RE-SECURED AND TIGHTENED EMERGENCY SLIDE RELEASE MECHANISM PER AMM 52-22-22.
